# SDR 96ZZZX2953

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10SY
- Make and model: Maule M-5-235C
- Aircraft serial: 7487C
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Left Aileron
- Part time: 528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LT AILERON CABLE WAS FOUND ROUTED OVER LIFT STRUT BRACKET.  THESE CABLES ARE PART OF SB 12, BUT NOT LISTED FOR THIS MODEL AIRCRAFT.  CABLE WAS REMOVED AND INSPECTED FOR DAMAGE.  NONE WAS FOUND.  CABLE HAD 84 HRS TIME SINCE REASSEMBLY OF WINGS.  CABLE REINSTALLED AND CORRECT CABLE TENSION SET.
